# SDR SWIA2020032649410

- Difficulty date: February 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FORWARD PAX DOOR ANCHOR FITTING IS CORRODED, MARKED.   (C-CHECK) RO 3/25/2020   NO ALLOWABLE LIMITS FOR FITTING, REPLACED FWD PAX DOOR ANCHOR FITTING, SERRATED PLATE, SWIVLE LEVER AND HARDWARE REF CRJ 200 AMM, SEE CONTINUE CARD FOR WORK PERFORMED.
